# SDR SIMA2018121030005

- Difficulty date: November 30, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 37,411 hours, 31,879 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Fr 78
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EXTERNAL FUSELAGE SKIN CRACKED AROUND 2 RIVETS FR 78-C/A-RH EXTERNAL FUSELAGE SKIN CRACKED AROUND 2 RIVETS FR 78 REPAIRED IAW ERS-EM-53MR-3518
